# SDR SWAA2012102308787

- Difficulty date: September 28, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 44,038 hours, 25,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LEADING EDGE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
